Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Emergency contraception after big erosion in the cervix - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Doctor :   Hi

User :   Can u refer to my previous interactions
Doctor :   Yes
Doctor :  
I will do that
Doctor :  
You need not type everything again
Doctor :  
Why was there a problem in continuing the chat?
User :   Doc has suggested for a EC after her first periods would like to confirm what is EC
Doctor :   I was about to ask you that

Doctor :  
EC should be Emergency contraception
Doctor :  
It is done to ensure that she wont conceive
Doctor :  
for the timebeing till her health is restored
Doctor :  
It is recommended and she should go through that
Doctor :  
Malaria can be confirmed through blood test
Doctor :  
and once if it has come, the chances of recurrence are almost negligible
Doctor :  
So you need not worry about it during the next pregnancy
Doctor :  
Are you following?
User :   Actually doc said post D&C there is a big erosion in her cervix hence EC is required
Doctor :   Yes, she is correct

Doctor :  
It is the same
Doctor :  
to allow her uterus and cervix to come back to normal
Doctor :  
She should not conceive meanwhile
Doctor :  
That is the reason
User :   (6)     She was prescribed the following medicine during malaria,
Ã?     Rez-Q Inj
Ã?     Perinorm Inj
Ã?     Ranitidin Inj
These inj we giving through D-10 IV saline.
Please confirm if these medicines are the cause of fetus to be dead.
Doctor :   It had to be treated

Doctor :  
and is done
Doctor :  
But the outcome was not good
Doctor :  
But the right treatment was given
User :   My wife was prescribed the following medicine during malaria
Doctor :  
Quinine is the medication
User :   The following was the prescribtion during malaria
User :   She was prescribed the following medicine during malaria,
Rez-Q Inj
Perinorm Inj
Ranitidin Inj
These inj we giving through D-10 IV saline.
Please confirm if these medicines are the cause of fetus to be dead
Doctor :   I got it XXXXXXXX

Doctor :   She is out of malaria now

Doctor :   I mean was it confirmed with blood test?
User :   Hi Doctor R U online
Doctor :   Yes

Doctor :  
Update your mobile no. in your account
Doctor :  
after this chat
Doctor :  
It seems you have moved out of the chat window. Please log in back if you have medical queries.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor